Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi guys,

I have done 4 MRF treatment and 1 CO2 laser treatment. But i cant see any noticeable results also in some lightning i think it look more worse than before. 
1st Mrf treatment: Aug 2017
2nd MRF Treatment: Nov 2017
3rd MRF Treatment:  Jan 2018
4th MRF treatment:  April 2018
5th Fraxel CO2 treatment: 13th May 2018

Left most picture is the pre picture taken in a room with no sunlight
Top right is the pic after 3 MRF treatmemt taken in room with direct sunlight on face
Bottom right is the pic after 5th treatment taken in room with direct sunlight on face

I didn't used to bother so much before my first treatment but now post treatments it had made me very very conscious. What can be done to improve the scarring? It looks really bad in some kind of lightning (Lift, Washrooms etc). Treatments has made my face looks thinner 

1531212041699.jpg

1531212129774.jpg

Edited by RedMandolin
Heading change

Share this post


Link to post
Share on other sites
@RedMandolin

Hey there,

What I am seeing happen is a few things, treatments occurred in the wrong order. Improper treatments for scar type and instead generalized energy devices, and finally side effects of energy device treatments. I also wonder if the MRF they did the treatment wrong and hit the fat or were too superficial. If the operator was poor this could happen. 

If it were me I would get a few consultations for next steps and not go back to that Dr. Pick the one who makes most logical sense to you (questions to ask are in the FAQ).


Find someone who does canular subcision. This should have been done first before the MRF. They can use filler, and or prp to do it. For filler you can try something like sculptra which is a collagen stimular or ha filler throughout the cheeks. It will take 3-4 treatments spaced out when the filler runs out. The MRF stimulates the collagen after filler or prp is done. What's happened is you had a bit of fat loss or the pits became wider after the energy treatments, because the pits were not raised as much as possible first or you healed poorly.

I feel on some of your spots you need tca cross and paint on tca to raise some of those icepicks and boxcars.

Get a derminator and miconeedle at home between sessions. Use retin A/tretinorin/differin nightly.

I would avoid energy devices until you do more manual scar work.

You can then resurface at the end the slight texture with erbium or a deep peel, this will help a lot if they go deep enough to get under the pitting, but the scars must be raised first sub/filler. 


 


 

Share this post


Link to post
Share on other sites
10 hours ago, RedMandolin said:

I have done 4 MRF treatment and 1 CO2 laser treatment. But i cant see any noticeable results also in some lightning i think it look more worse than before


Huh?? Your most recent photo looks way better than pre-op photo IMHO. It could be due to different lighting, but the scars look much improved and less visible.


You can clearly see the scars distinctly even "with no sunlight" (pre-op) vs less visibly even with sunlight (post-op). 

Share this post


Link to post
Share on other sites

All scars look red in sun. Doctor said the redness is due to neovascularrization. How long will it take to come back to normal skin colour?

Share this post


Link to post
Share on other sites
@RedMandolin

It could, but it will take time. Sometimes up to a year. If you had any sort of fat loss this also makes things show up. But it's normal after all those energy treatments to have PIE or wounding, by their very design. 

You have ethnic skin. Typically they prep the skin with retin-a/tretinorin/differin and a konjac and albutin cream nightly or hydroquinone. This prevents discoloration in these skin types. 

You can try things like Comfrey which @Sirius Lee Likes and uses himself for healing and castor oil for healing.

Otherwise for your skin type you can do picosure or a vascular laser for the PIE.

Learn more in the faq under skin and PIE section.

BA
 

https://www.acne.org/messageboard/topic/361029-acne-scar-qa-faq-library-of-popular-threads/

Share this post


Link to post
Share on other sites
12 hours ago, RedMandolin said:

All scars look red in sun. Doctor said the redness is due to neovascularrization. How long will it take to come back to normal skin colour?


As already mentioned above, if you apply Comfrey faithfully every night, the redness should be gone under 2 months. Just apply it before bed and leave it on overnight.

Please let's not pretend hyperpigmentation is a scar. Pits are the real scars, redness is not. Redness will go away if you wait around long enough, pits are here to stay...for ever. 

Share this post


Link to post
Share on other sites

Also wanted to know if the scars will improve going forward or only the redness will improve. I have heard that MRF takes around 8 months to show up results and CO2 takes around 6 months. 


 

Share this post


Link to post
Share on other sites

Attaching some more pics. Scars are very red in sun. I hope this is normal and will come back to normal colour in some time.

What are these tiny red things? These were not present before. 

20180713_160607.jpg

20180713_160652.jpg

Share this post


Link to post
Share on other sites
1 hour ago, RedMandolin said:

Also wanted to know if the scars will improve going forward or only the redness will improve. I have heard that MRF takes around 8 months to show up results and CO2 takes around 6 months. 


 

This is right the body takes time to heal. You need to be applying tretinorin, retin a, or differin nightly now as well topically on the skin. CO2 can take a year actually, MRF is up to 6 months peak, 3 months min.

You have hyperpigmentation - I cannot tell if it's PIE or PIH, see the FAQ for how to tell. This is normal in your skin type especially after these procedures. Please see the FAQ, skin section, and PIE - wounding, PIH - pigmentation. 

Laser is the most effective for this. In your skin type picosure works well, but there are other vascular laser options.

Redness is not scarring. For many redness can take up to a year to go away, this is not scarring. It's wounding. This is why we recommended comfrey and castor oil above as a first line of defense, also try the retin - a / tretinorin as I said. Guys can wear a concealer / tinted sunscreen like dermablend too while they heal to cover redness.

I see a bunch of pits, ... cannular subcision should have been done. This was not done prior to treatments and is still needed.
 

Share this post


Link to post
Share on other sites

I met a doctor he told u have got rosacea beacuse of CO2 laser and he has given minocycline hydrochloride tablets + sunscreen. I hope this might help. 

Share this post


Link to post
Share on other sites
19 hours ago, beautifulambition said:
This is right the body takes time to heal. You need to be applying tretinorin, retin a, or differin nightly now as well topically on the skin. CO2 can take a year actually, MRF is up to 6 months peak, 3 months min.

You have hyperpigmentation - I cannot tell if it's PIE or PIH, see the FAQ for how to tell. This is normal in your skin type especially after these procedures. Please see the FAQ, skin section, and PIE - wounding, PIH - pigmentation. 

Laser is the most effective for this. In your skin type picosure works well, but there are other vascular laser options.

Redness is not scarring. For many redness can take up to a year to go away, this is not scarring. It's wounding. This is why we recommended comfrey and castor oil above as a first line of defense, also try the retin - a / tretinorin as I said. Guys can wear a concealer / tinted sunscreen like dermablend too while they heal to cover redness.

I see a bunch of pits, ... cannular subcision should have been done. This was not done prior to treatments and is still needed.
 

Will the tablets work which the doctor has given for rosacea?

Share this post


Link to post
Share on other sites

Hi,

I didn't take the "minocycline hydrochloride tablets" med. I applied castor oil for few days, didn't help in the redness to go. 

Hence i consulted 1 more doctor he has given me the below things, post which The redness have come down. The entire treatment is for 40 days. Only 10 days treatment taken till now. 
1) isotretinoin capsules ip 20 mg
2) Clindasil A gel

Is the tablets safe to take after 3 months of laser treatment? Please let me know. 

Share this post


Link to post
Share on other sites
On 8/10/2018 at 5:51 PM, RedMandolin said:

Hi,

I didn't take the "minocycline hydrochloride tablets" med. I applied castor oil for few days, didn't help in the redness to go. 

Hence i consulted 1 more doctor he has given me the below things, post which The redness have come down. The entire treatment is for 40 days. Only 10 days treatment taken till now. 
1) isotretinoin capsules ip 20 mg
2) Clindasil A gel

Is the tablets safe to take after 3 months of laser treatment? Please let me know. 

Please let me know on this. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×